# SDR DL75E090129

- Difficulty date: February 1, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 40,198 hours, 13,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34103
- Condition: Dented
- Location: Fs 1614 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, A DENT WAS FOUND NEAR STRINGER 14L AT FS 1614, ALSO IN CLOSE PROXIMITY TO THE BUTT JOINT.  THE SUBJECT DENT WAS CUT OUT, AND A BOEING APPROVED REPAIR INSTALLED PER 472303-14.
